MathSciNet Relay Station
MathSciNet bibliographic data
MR1025765 65D07
Chui, C. K.; He, T. X. On location of sample points for interpolation by bivariate $C^1$ quadratic splines. Numerical methods of approximation theory, Vol. 8 (Oberwolfach, 1986), 30–43, Internat. Schriftenreihe Numer. Math., 81, Birkhäuser, Basel, 1987.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement